# SDR FDEA202106221592

- Difficulty date: June 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #2 SLAT OUTBOARD CAP CRACKED AT THE ANGLE #2 SLAT OUTBOARD CAP ANGLE REPAIR PER SRM 57-00-01 FIG 10 VOL 1 .  "MAJOR REPAIR"
